Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes an itchy blister on the vagina?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3033 Questions
Question
Hi a few weeks ago the outside of my vagina was really itchy, so I scratched it and then I noticed there was some blood. So I thought I burst a spot or something. Now that area looks like a blister but without the bubble on top it’s the same colour as my flesh. It sometimes forms a white crust? And gets itchy. Should I be worried.

I’ve been with the same partner for 4 years.
Fri, 4 May 2018 in Women's Health
 
 
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
It could be due to fungal infection.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
Your symptoms are suggested of Vaginitis caused by fungal and bacterial infection.
You can take antifungal and antibiotics to treat it.
Keep the area dry and clean.
Use cotton undergarments.
Use Betadine to wash the area.
If infection is persistent than get your paps smear and STD testing.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor